The Michigan Mathematical Journal

Maximal ideals in the algebra of bounded holomorphic functions.

Irwin Kra

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 83-88.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999661

Digital Object Identifier
doi:10.1307/mmj/1028999661

Mathematical Reviews number (MathSciNet)
MR0206740

Zentralblatt MATH identifier
0202.13802

Subjects
Primary: 46.55

Citation

Kra, Irwin. Maximal ideals in the algebra of bounded holomorphic functions. Michigan Math. J. 14 (1967), no. 1, 83--88. doi:10.1307/mmj/1028999661. https://projecteuclid.org/euclid.mmj/1028999661


Export citation